PANADOL TABLETS 50Be the first one to write a review
$11.50 in stockSKU 220620
This item is currently out of stock. If you would like us to email you when it is back in stock, send along your email address...
Panadol Tablets 50Use a gentle formulated paracetamol to fight pain and body aches with with Panadol Tablets 50. It helps relieve minor aches and pains, headaches, migraine, toothache, period pain, pain associated with rheumatism, as well as symptoms associated with colds or flu.
- Relieves headache, migraine and muscle pain
- Can be used for toothache, arthritis and symptoms of cold and flu
- Helps with menstrual pain and backaches
- Can be used to reduce fever
- Contains 500mg Paracetamol to provide fast and effective relief
- Gentle on the stomach
- Suitable for people with stomach ulcers and breastfeeding mothers
- No gluten, lactose or sugar
- Does not contain ibuprofen
Ingredients:It contains Paracetamol 500mg. It has no gluten, lactose or sugar. 8 caplets contain 1.4g (60mmol) sodium, which should be taken into account by those on a low sodium diet. It also contains Potassium Sorbate as preservative.
Instructions:This is suitable for adults and children over 7 years old. It may be taken with water every 4 - 6 hours, or as prescribed by your doctor. Adults and children over 12 years old may use 1 - 2 tablets for a maximum of 8 tablets in 24 hours. Children ages 7-12 years may take 1/2 - 1 tablets, for a maximum of 4 tablets for 24 hours. Do not exceed recommended dosage.
Warnings and precautions:Make sure to read the label prior to use. Use only as directed. For oral administration only. This is not intended for persons under age 7. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.
Buy one online at a great price.
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
You can read the full shipping policy here
When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...
Safe & Secure Online ShoppingOur website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
- OTRIVIN ADULT SPRAY 10ML$13.99An effective decongestant solution that clears a blocked nose within minutes by thinning out mucus. Ideal for temporary relief from symptoms of colds, flu, hayfever and sinusitis.2271060